MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM; WIRE, GUIDE, CATHETER
Catalog Number S2SPP14215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the tip of the subject guidewire was broken and remained in the patient.No further information is available.
 
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported issue could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that the tip of the guidewire was broken and remained in the patient.Additional information received indicated that this issue was noticed during use of the device on the patient, the device prepared for use as per the directions for use and the device was confirmed to be in good condition during preparation/prior to use on the patient.No further information was available.As the device was not returned an a review of all available information fails to indicate a probable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19197260
Report Number3012931345-2024-00064
Device Sequence Number7658580
Product Code DQX
UDI-Device Identifier07613327459654
UDI-Public07613327459654
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS2SPP14215
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/09/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown